RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


CMFD, 2007, Volume 23, Pages 165–168 (Mi cmfd97)  

Chromatic Numbers of Metric Spaces

A. M. Raigorodskii

M. V. Lomonosov Moscow State University

Full text: PDF file (119 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2008, 154:4, 624–627

Bibliographic databases:

UDC: 514.11

Citation: A. M. Raigorodskii, “Chromatic Numbers of Metric Spaces”, Geometry and mechanics, CMFD, 23, PFUR, M., 2007, 165–168; Journal of Mathematical Sciences, 154:4 (2008), 624–627

Citation in format AMSBIB
\Bibitem{Rai07}
\by A.~M.~Raigorodskii
\paper Chromatic Numbers of Metric Spaces
\inbook Geometry and mechanics
\serial CMFD
\yr 2007
\vol 23
\pages 165--168
\publ PFUR
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd97}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2342529}
\zmath{https://zbmath.org/?q=an:05497398}
\elib{https://elibrary.ru/item.asp?id=13597079}
\transl
\jour Journal of Mathematical Sciences
\yr 2008
\vol 154
\issue 4
\pages 624--627
\crossref{https://doi.org/10.1007/s10958-008-9197-x}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-54849421308}


Linking options:
  • http://mi.mathnet.ru/eng/cmfd97
  • http://mi.mathnet.ru/eng/cmfd/v23/p165

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Современная математика. Фундаментальные направления
    Number of views:
    This page:330
    Full text:145
    References:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020